My son has been on Deflazacort for almost a year now and we have noticed that he is growing an abundance of hair on his body, especially his back. He is not even 4 yet. Is this one of the side effects? TIA!
Thanks all. Maybe I will ask the doctors the next time I go. I'm sure they won't have more than you all listed, but, it is worth a shot. Kelvin has dark black hair, the reason his shows up so much already at age 6. By they way, that mitt advertised on TV does work for face, legs, etc., but, again, it would only be temporary. I have it, it is only like $10.00 or so at stores. I'm not sure if Kelvin would let me use it on him. Also, I just hate to get started on something like that. If kids continue to tease, etc. I will. Michelle
My son just truned 6. I noticed the hair on his back not long after startng deflazacort. He also has growth on the back and sides of his neck, and pubic area. I asked his endocrinologist about it and she said not to worry since it was not pubic hair.
Julie Hathaway said:
We have also noticed hair growth on Brandon's back and on his pubic area? He is 6 years old and luckily a red head, so the hair is light and not noticable. Julie